# SDR IXXA20241023004

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 127,389 hours, 23,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T80082
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND LOWER SURFACES OF THE UPPER CAP/ ANGLE, FOR THE WEB/ PANELS SUPPORT, AT STR.33L, AT THE LOWER SILL AREA OF THE BULK CARGO DOOR CUTOUT, STA.1423.
